# SDR AALA20151013005

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 43,509 hours, 17,554 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SKIN ON HORIZONTAL STABILIZER CRACKED AT STATION 101.90.  INSTALLED DOUBLER & FILLERS IAW SRM 55-10-01-2R-11.
